Kidney stone

Discussion in 'After Effects' started by Drekono, Oct 22, 2009.

Thread Status:
Not open for further replies.
  1. Drekono

    Drekono Well-Known Member

    Hello, i just came from my doctor's and he thinks i have a kidney stone. I guess i just wanted to know if this was a result from my overdose a few months ago. If it is then theres one more reason not to overdose. This seriously hurts worse then dieing did. Not fun :mad:
     
  2. bremer1990

    bremer1990 Member

    i'm no doctor but i think you can only get kidney stones from intaking too many vitamins. but yeah, they hurt like youre giving birth through your pee-hole. i never had one but ive seen someone who had one.
     
  3. Drekono

    Drekono Well-Known Member

    i dont take vitamins and never have o_O
     
  4. WildCherry

    WildCherry Staff Member ADMIN

    I don't know if it could have been caused by the OD, but I guess it's possible. Hope you feel better soon; I've heard those hurt a LOT!!
     
  5. Acy

    Acy Mama Bear - TLC, Common Sense Staff Member Safety & Support

    Drekono,

    Does your doc know about your OD? If yes, perhaps you can ask if the OD drug(s) contributed to your getting the kidney stone.

    It seems there can be a variety of reasons people get them, ranging from no known reason to other physical health issues that make certain substances form stones in the kidneys. There's some interesting information at this link from the MayoClinic.

    http://www.mayoclinic.com/health/kidney-stones/DS00282

    I hope you're feeling 100% soon. :hug:

    A.
     
  6. Drekono

    Drekono Well-Known Member

    Thanks for the replies, back when i od'd they said this might be something to look for because of what i took. Dont really see any other caue that fits me unless its a random coincidence. Worst part is my doc doesnt want to give me pain meds because of my history. Hes only giving me a very small amount.
     
  7. Acy

    Acy Mama Bear - TLC, Common Sense Staff Member Safety & Support

    Eeee-y-ouch! :hug:
     
  8. TaraB3ar

    TaraB3ar Well-Known Member

    most kidney stones are caused by having too much calcium in the body, they can be caused by other things but thats the usual way people get them.
     
  9. Basement Dad

    Basement Dad Banned Member

    Yea you can take medication to dissolve kidney stones.
     
  10. ODIECOM

    ODIECOM Well-Known Member

    kidney stones dont come from over dosing.
    many ppl get them.
     
  11. nolonger

    nolonger Well-Known Member

    As far as I no, it's just crystallized urine. Grandfather has one and he gets pains up and down his left leg all day :(...lucky he drives and auto...:laugh:
     
Thread Status:
Not open for further replies.